# SDR SWIA201910146463

- Difficulty date: September 21, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 38,725 hours, 24,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Damaged
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS202.75 AFT SIDE OF BULKHEAD LH CAP ANGLE HAS AN INDICATION .4" LONG IN THE RADIUS JUST BELOW STGR13. FAILED NDT INSPECTION. (C-CHECK) RO: 10/11/2019   INSTALLED  NEW CAP ANGLE AND PERFORMED NDT AND RESTORED FINISH IAW REO.
